Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




2673 Publications

2012 | Journal Article | IST-REx-ID: 3314
K. Chatterjee and R. Majumdar, “Discounting and averaging in games across time scales,” International Journal of Foundations of Computer Science, vol. 23, no. 3, pp. 609–625, 2012.
View | DOI
 
2012 | Conference Paper | IST-REx-ID: 496   OA
A. Rabinovich and S. Rubin, “Interpretations in trees with countably many branches,” presented at the LICS: Symposium on Logic in Computer Science, Dubrovnik, Croatia, 2012.
View | DOI | Download (ext.)
 
2012 | Conference Paper | IST-REx-ID: 2715
K. Chatterjee, M. Joglekar, and N. Shah, “Average case analysis of the classical algorithm for Markov decision processes with Büchi objectives,” presented at the FSTTCS: Foundations of Software Technology and Theoretical Computer Science, Hyderabad, India, 2012, vol. 18, pp. 461–473.
View | Files available | DOI
 
2012 | Conference Paper | IST-REx-ID: 3162   OA
E. Asarin, A. Donzé, O. Maler, and D. Nickovic, “Parametric identification of temporal properties,” presented at the RV: Runtime Verification, San Francisco, CA, United States, 2012, vol. 7186, pp. 147–160.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2949
D. Dupret and J. L. Csicsvari, “The medial entorhinal cortex keeps Up,” Nature Neuroscience, vol. 15, no. 11, pp. 1471–1472, 2012.
View | DOI | Download (ext.)
 
2012 | Conference Paper | IST-REx-ID: 2937   OA
J. Almeida, M. Barbosa, E. Bangerter, G. Barthe, S. Krenn, and S. Béguelin, “Full proof cryptography: Verifiable compilation of efficient zero-knowledge protocols,” in Proceedings of the 2012 ACM conference on Computer and communications security, Raleigh, NC, USA, 2012, pp. 488–500.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 2951
J.-L. Maître et al., “Adhesion functions in cell sorting by mechanically coupling the cortices of adhering cells,” Science, vol. 338, no. 6104, pp. 253–256, 2012.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 2968   OA
K. Lohse, N. H. Barton, G. Melika, and G. Stone, “A likelihood based comparison of population histories in a parasitoid guild,” Molecular Ecology, vol. 21, no. 18, pp. 4605–4617, 2012.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2970
A. Kicheva, M. T. Bollenbach, O. Wartlick, F. Julicher, and M. Gonzalez Gaitan, “Investigating the principles of morphogen gradient formation: from tissues to cells,” Current Opinion in Genetics & Development, vol. 22, no. 6, pp. 527–532, 2012.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 2963
F. Jesse and K. Riebel, “Social facilitation of male song by male and female conspecifics in the zebra finch, Taeniopygia guttata,” Behavioural Processes, vol. 91, no. 3, pp. 262–266, 2012.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 3156
L. V. Ugelvig, A. Andersen, J. Boomsma, and D. Nash, “Dispersal and gene flow in the rare parasitic Large Blue butterfly Maculinea arion,” Molecular Ecology, vol. 21, no. 13, pp. 3224–3236, 2012.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 3118   OA
M. Bojsen-Hansen, H. Li, and C. J. Wojtan, “Tracking surfaces with evolving topology,” ACM Transactions on Graphics, vol. 31, no. 4, 2012.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3120   OA
G. Brown, M. Kerber, and M. Reid, “Fano 3 folds in codimension 4 Tom and Jerry Part I,” Compositio Mathematica, vol. 148, no. 4, pp. 1171–1194, 2012.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3132
M. Konrad, T. Pamminger, and S. Foitzik, “Two pathways ensuring social harmony,” Naturwissenschaften, vol. 99, no. 8, pp. 627–636, 2012.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 3245
M. Behrndt and C.-P. J. Heisenberg, “Spurred by resistance mechanosensation in collective migration,” Developmental Cell, vol. 22, no. 1, pp. 3–4, 2012.
View | DOI
 
2012 | Journal Article | IST-REx-ID: 3257   OA
V. Kolmogorov, “Generalized roof duality and bisubmodular functions,” Discrete Applied Mathematics, vol. 160, no. 4–5, pp. 416–426, 2012.
View | Files available | DOI | Download (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 3310   OA
P. Bendich, S. Cabello, and H. Edelsbrunner, “A point calculus for interlevel set homology,” Pattern Recognition Letters, vol. 33, no. 11, pp. 1436–1444, 2012.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3168
J. Feret, T. A. Henzinger, H. Koeppl, and T. Petrov, “Lumpability abstractions of rule based systems,” Theoretical Computer Science, vol. 431, pp. 137–164, 2012.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3846   OA
K. Chatterjee and T. A. Henzinger, “A survey of stochastic ω regular games,” Journal of Computer and System Sciences, vol. 78, no. 2, pp. 394–413, 2012.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 2848   OA
K. Chatterjee, D. Zufferey, and M. Nowak, “Evolutionary game dynamics in populations with different learners,” Journal of Theoretical Biology, vol. 301, pp. 161–173, 2012.
View | DOI | Download (ext.) | PubMed | Europe PMC
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed